MAUDE Adverse Event Report: LIFESCIENCES CORPORATION LUMBAR CATHETER ACCESSORY KIT; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

LIFESCIENCES CORPORATION LUMBAR CATHETER ACCESSORY KIT; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number 910121
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/29/2021
Type of Reportable Event Serious Injury
Event or Problem Description
During attempted lumbar drain placement, catheter unable to continue advancing.Upon catheter removal, part of the catheter was retained.Fda safety report id # (b)(4).

Brand Name
LUMBAR CATHETER ACCESSORY KIT
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
LIFESCIENCES CORPORATION
MDR Report Key12590154
Report NumberMW5104457
Device Sequence Number3586092
Product Code JXG
UDI-Device Identifier10381780034124
UDI-Public(01)10381780034124
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/30/2024
Device Model Number910121
Device Catalogue Number910121
Device Lot Number0223596
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;